MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the patient ecogs and the lead impedance.The review of the patient data was consistent with a potential lead break.The explanted product was not returned for investigation.
 
Event or Problem Description
In (b)(6) 2024, during a clinic appointment the patient's ecog data was reviewed.The doctor noted insufficient charge and artifact on the right mesial temporal depth lead.Evidence of a lead break was observed as early as (b)(6) 2024.There was no change in programming during the (b)(6) 2024 appointment.The patient underwent a lead replacement on (b)(6) 2024 for a probable lead break.The possible cause was possibly related to the patient hitting her head, very hard, on the right side of her head on an undetermined date.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21241914
Report Number3004426659-2025-00002
Device Sequence Number11672654
Product Code PFN
UDI-Device Identifier00855547005298
UDI-Public010085554700529817241007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-10-K
Device Catalogue Number1007931
Device Lot Number32072-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age50 YR
Patient SexFemale